# SDR HEEA0012902

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N293CA
- Make and model: Bell 412
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: 212076015001
- Condition: Leaks
- Location: Hyd Check
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYD CHECK VALVE LEAKS.
